# SDR G1IA2021032852501

- Difficulty date: March 26, 2021
- Submitted: March 28, 2021
- Operation: Air carrier
- Aircraft: N911WN
- Make and model: Pilats PC1245
- Aircraft serial: 525
- Aircraft time: 4,524 hours, 5,795 cycles
- Engine: Pwc PT6A67B
- Engine time: 4,253 hours, 5,270 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT STATES THAT ON CLIMB OUT, AUTOPILOT DISCONNECTED AND A RED A/P TRIM INDICATION.  PRESSED A/P TEST BUTTON, TESTED NORMAL.  PRESSED A/P ENGAGE BUTTON, A/P DID NOT COME ON AND AIRCRAFT ROLLED HARD TO THE RIGHT.  YOKE A/P TRIM DISCONNECTED BUTTON HELD DOWN, NO CHANGE.  ALL THREE TRIM IN GREEN RANGE.  PRESSED BOTH TRIM AND FLAP INTERRUPT BUTTONS, NO CHANGE.  REDUCED POWER AND USED LEFT AILERON AS NEEDED TO COUNTER ACT, ROLL DECREASED AS AIRSPEED DECREASED.  RETURNED TO KBFF, FLAPS UP LANDING.  MAINTENANCE INSPECTED AND PERFORMED FUNCTION TEST ON THE FOLLOWING; AUTO PILOT SYSTEM, AILERON, AILERON TRIM, RUDDER, RUDDER TRIM, AND FLAPS.  FOUND NO DISCREPANCIES.  REMOVED AND REPLACED AUTO PILOT COMPUTER, ROLL SERVO, AND ROLL SERVO CLUTCH AS A PRECAUTIONARY.  PERFORMED OPERATIONAL CH3ECK FLIGHT WITH SATISFACTORY RESULTS.
